# SDR A6WA2019112047018

- Difficulty date: November 9, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LEADING EDGE HAS CHAFFING MARKS ALONG UPPER SIDE  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED R/H L/E OF AILERON IAW CRJ200 SRM 51-42-06 AND AWAC SUP. 14-270
